# SDR UIEA2024080900817

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 106,961 hours, 20,742 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE, INBOARD FLAP LH, WITH DENTS.( TRAILING EDGE, INBOARD FLAP, MAIN FLAP WAS REPAIRED IAW SRM 57-53-01-2R-1 FIG. 201. SHEET 5. PAG 1-6 AND 51-70-17-0G-0 PAR. 4H. FIG 19. PAG 16,17 AND 47. REV 125. 15APR2024. NO FURTHER DEFECTS NOTED )
